Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Hypothyroid, having weight gain. Stopped intake of thyronorm, want to start Oxyelite-pro for weight loss. Will it cause complications in the long term?

Hi Doctor My name is Ria , I ve Hypo thyroid for past few years and I was taking thyronorm 100mg for few years. I haven t taken any tablets for past 5 months and found there isn t any change in my weight, I am about to start OxyElite Pro weight loss tablet as I am 25/30 kgs overweight . My concern is as I am 28 n spinster, will I face any problems at the time of pregnancy or any other health issues, Please help Thanks
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hello ria.. Welcome.. First of all your Hypothyroidism problem itself will cause Increase in body weight..you had omitted tab thayronorm for 5 months, that's why your weight has not been reduced. Kindly now repeat your thyroid profile and restart thyroxine tab again.. Regular dosage will definitely decrease your weight.. PLZ TAKE THYROXIN TAB ON EARLY MORNING FASTING.. 2 . thing - the oxyellite tab is not recommended for more than 2 years because no enough data available.. So kindly delay taking those tab and regulate your thyroid dosage.. U will definitely loose your weight.. The other things to reduce weight.
1.drink daily vegetable soup.
2.lim non veg intake and junk foods.
3 . take olive oil and sunflower oil in diet.
Have a nice day
Answered: Tue, 6 May 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor